Medical Questions > Mental Health > Anxiety and Stress Forum

too much adrenaline? Or maybe problem with thyroid?

User Profile
Hello everyone!
So I've been going through a mysterious health dilemma this past month. It all started with a weakness in my legs and arms and an overall fatigue. I assumed I was getting sick so I took some common cold medication which resulted in a fast heart beat and spike in my blood pressure. I freaked out because I didn't know if it was the cold medication or a panic attack and then the vicious cycle started...
P.S. - I was under a lot of stress the past 3 months because of university and personal matters.
Anyway, I became so worried about my health that I ended up Googling symptoms which made me feel even more anxious. Here are my symptoms as follows:
-Constant head pressure/stiff neck (24/7)
-Fast heart rate whenever I stand up and walk about (95-120 bpm)
-Blood rush feeling in head accompanied with the fast heart beat when I stand up
-Abdomen cramps and burping
-Heightened BP on a daily basis (139/74 today)
-Feeling on edge/crying spells/anxiety about health
-Hands and feet either get very cold or warm
-Hot head feeling
-Popping in left ear a few times a day
-Mild weakness in legs
-Feeling off balance when waking
-Extreme fatigue

If someone has an idea what this could be, please let me know. I also had a thorough doctor check-up about 4 months ago and all my blood tests, heart, stomach, kidneys, were fine. Could my adrenal glands be producing too much adrenaline? Or maybe problem with thyroid? I don't know what to think anymore, so I would be happy to know if someone knows anything about this! Thank you!
Did you find this post helpful?
|

replied December 27th, 2016
Experienced User
Could be orthostatic hypertension as well as side effects of SNRI's. Effexor did that to me.
|
Did you find this post helpful?

replied January 10th, 2017
Most likely a heart condition. It could either be a heart disease, or you could simply be drinking too much caffeine. Try to cut back on coffee/sodas for the next week, and if you still experience these symptoms go to the doctor immediately.

Just a small note - these symptoms can also be the cause of vitamin deficiencies. Calcium is a common deficiency that causes such symptoms - seriously consider this if you are lactose intolerant and do not take calcium pills daily.

I experienced this too, and when I had symptoms I put my hand to my heart, and felt my heart take two beats really quickly, pause, then resume beating. If you're like me, you're going to feel the adrenaline rush at the same time as the irregular heartbeat.

Google 'arrhythmia' for a more detailed explanation
'Prolonged QT Syndrome' could also be a possibility
|
Did you find this post helpful?

replied July 6th, 2017
Hi Jasonwats,
You can also try this prescription.
Avoid trigger foods
Lose weight
Sleep with a wedge pillow
Sleep in a reclining chair
Eat at least 2 hours before bedtime
Eat lighter meals at bedtime
Raise the head of your bed by 3 inches
Take medication while upright with a lot of water
|
Did you find this post helpful?

replied June 29th, 2017
Could be acidity or hyper tension problem. You must concern with gastrology specialist and neurologist specialist.
|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...